Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 46, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Apr 7, 2007, 2:33 PM EDT for 6 counties in Florida. It took effect at Apr 8, 2007, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2007, 2:33 PM EDT (18:33 UTC)
- In effect from
- Apr 8, 2007, 11:00 AM EDT
- Expired
- Apr 8, 2007, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Tampa Bay, FL
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -108 m²/s²
- 0-3 km storm-relative helicity
- -133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 071833 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 233 PM EDT SAT APR 7 2007 ...VERY DRY CONDITIONS CONTINUING LATE THIS AFTERNOON ALONG WITH GUSTY WINDS WILL CONTINUE A HIGH THREAT FOR WILD OR BRUSH FIRE SPREAD... ...CONTINUED VERY DRY ON SUNDAY BUT WITH LIGHTER WINDS AND MORE CLOUD COVER... .CANADIAN HIGH PRESSURE WILL CONTINUE SPREADING ACROSS FLORIDA THROUGH SUNDAY. GUSTY WINDS THIS AFTERNOON WILL BECOME LIGHTER SUNDAY BUT LONG DURATION OF LOW HUMIDITY IS EXPECTED IN MOST AREAS EACH AFTERNOON THROUGH EARLY EVENING. FLZ039-042-043-048>052-055>057-060>062-065-080000- /O.UPG.KTBW.FW.A.0030.070408T1500Z-070409T0000Z/ /O.NEW.KTBW.FW.W.0046.070408T1500Z-070409T0000Z/ /O.CON.KTBW.FW.W.0045.000000T0000Z-070408T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 233 PM EDT SAT APR 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED ANOTHER RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY. THE RED FLAG WARNING FOR TODAY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. REST OF THIS AFTERNOON: VERY DRY AIR WILL CONTINUE TO AFFECT ALL OF WEST CENTRAL AND SOUTHWEST FLORIDA THIS AFTERNOON AND EARLY THIS EVENING. WEST WINDS OFF THE SURFACE EARLIER PRODUCED ABUNDANT CLOUD COVER NEAR THE GULF FROM THE TAMPA BAY AREA SOUTH...AND HUMIDITY IN THESE AREAS HAD BEEN INITIALLY SLOW TO FALL. HOWEVER...VALUES HAVE NOW FALLEN JUST BELOW 35 PERCENT ACROSS MANY AREAS FROM THE TAMPA BAY AREA SOUTHWARD...AND MINIMUM HUMIDITY WILL DROP TO 25 TO 30 PERCENT BY 4 OR 5 PM. DURATIONS OF CRITICAL HUMIDITY WILL RANGE FROM NEAR 4 HOURS TOWARD THE COAST TO 8 HOURS INLAND FROM POLK COUNTY SOUTH. ACROSS THE NATURE COAST...HUMIDITY HAS FALLEN TO OR BELOW 25 PERCENT AT 2 PM AND WILL BOTTOM OUT BETWEEN 15 AND 20 PERCENT IN MANY LOCATIONS BETWEEN 4 AND 5 PM. DURATIONS OF HUMIDITY BELOW 35 PERCENT WILL RANGE FROM 7 TO 10 HOURS. IN ADDITION TO THE HUMIDITY...20 FOOT SUSTAINED WINDS WILL CONTINUE AT 10 TO 15 MPH WITH FREQUENT GUSTS TO 20 MPH...EXACERBATING THE THREAT FOR WILD OR BRUSH FIRE SPREAD. SUNDAY: THE VERY DRY AIR WILL REMAIN ENTRENCHED...WITH AFTERNOON HUMIDITY LIKELY FALLING TO 20 TO 25 PERCENT ONCE AGAIN BETWEEN 2 AND 5 PM. HOWEVER...A BIT MORE CLOUD COVER MAY HOLD AFTERNOON TEMPERATURES DOWN A FEW DEGREES ESPECIALLY FROM THE TAMPA BAY AREA NORTH...AND 20 FOOT WINDS WILL BE LIGHT EXCEPT NEAR THE COAST WHERE AN AFTERNOON SEA BREEZE MAY DEVELOP. DURATIONS OF 7 TO 10 HOURS OF CRITICAL HUMIDITY BELOW 35 PERCENT ARE EXPECTED IN MOST LOCATIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ BSG
2 follow-up statements
000 WWUS82 KTBW 080034 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 834 PM EDT SAT APR 7 2007 ...CONTINUED VERY DRY ON SUNDAY BUT WITH LIGHTER WINDS AND MORE CLOUD COVER FROM SARASOTA NORTHWARD... .CANADIAN HIGH PRESSURE WILL CONTINUE SPREADING ACROSS FLORIDA THROUGH SUNDAY. THE GUSTY WINDS OF SATURDAY WILL BECOME LIGHTER SUNDAY BUT LONG DURATION OF LOW HUMIDITY IS EXPECTED IN MOST AREAS EACH AFTERNOON THROUGH EARLY EVENING. FLZ039-042-043-048>052-055>057-060>062-065-090000- /O.CON.KTBW.FW.W.0046.070408T1500Z-070409T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 834 PM EDT SAT APR 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY. SUNDAY: THE VERY DRY AIR WILL REMAIN ENTRENCHED...WITH AFTERNOON HUMIDITY LIKELY FALLING TO 20 TO 25 PERCENT ONCE AGAIN BETWEEN 2 AND 5 PM. HOWEVER...A BIT MORE CLOUD COVER MAY HOLD AFTERNOON TEMPERATURES DOWN A FEW DEGREES ESPECIALLY FROM SARASOTA NORTHWARD...AND 20 FOOT WINDS WILL BE LIGHT EXCEPT NEAR THE COAST WHERE AN AFTERNOON SEA BREEZE MAY DEVELOP. DURATIONS OF 7 TO 10 HOURS OF CRITICAL HUMIDITY BELOW 35 PERCENT ARE EXPECTED IN MOST LOCATIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ BSG
000 WWUS82 KTBW 090020 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 820 PM EDT SUN APR 8 2007 ...ONE MORE DAY OF MARGINALLY LOW HUMIDITY MONDAY THEN WARMER AND MUCH MORE HUMID CONDITIONS WITH AN INCREASED CHANCE FOR RAIN THE REST OF THE WORKWEEK... .HIGH PRESSURE WILL GRADUALLY RECEDE NORTH AND EAST ON MONDAY AS A WARM FRONT DEVELOPS ACROSS THE CENTRAL FLORIDA PENINSULA. THIS FRONT WILL SLOWLY MOVE NORTHWARD ON TUESDAY...ALLOWING DEW POINTS TO RISE WELL INTO THE 60S AND PERHAPS NEAR OR ABOVE 70. UPPER LEVEL DISTURBANCES MOVING ACROSS NORTH CENTRAL FLORIDA WILL BRING THE BEST CHANCES FOR SHOWERS AND STORMS SINCE THE MIDDLE OF MARCH...GENERALLY FROM THE I 4 CORRIDOR NORTHWARD. FLZ039-042-043-048>052-055>057-060>062-065-090130- /O.EXP.KTBW.FW.W.0046.000000T0000Z-070409T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 820 PM EDT SUN APR 8 2007 ...RED FLAG WARNING HAS EXPIRED THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WITH SUNSET...TEMPERATURES HAVE FALLEN AND HUMIDITY HAS RISEN ABOVE 34 PERCENT...AND THESE CONDITIONS WILL CONTINUE THROUGH MONDAY MORNING. BY MONDAY AFTERNOON...ENOUGH DRY AIR MAY REMAIN ACROSS THE REGION TO ALLOW HUMIDITY TO FALL TO AROUND 30 PERCENT...PARTICULARLY ACROSS THE CENTRAL FLORIDA PENINSULA WHERE CLOUDS ARE EXPECTED BUT WETTING RAIN CHANCES REMAIN LOW. FARTHER NORTH ACROSS THE NATURE COAST...BETTER RAIN CHANCES AND COOLER TEMPERATURES MAY KEEP HUMIDITY ABOVE 35 PERCENT...AND SLOWLY INCREASING DEW POINTS ACROSS SOUTHWEST FLORIDA MAY DO LIKEWISE DESPITE AMPLE SUNSHINE. && FOR MORE FIRE WEATHER INFORMATION...GO TO HTTP://WEATHER.GOV/TAMPABAY AND CLICK ON FIRE WX IN THE BLUE FRAME ABOVE THE MAP. $$ BSG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Apr 7, 2:01 PM EDT, 32 minutes earlier.
Area forecast discussion, Apr 7, 2:01 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
201 PM EDT SAT APR 7 2007
.SHORT TERM (TONIGHT-MON)...THE UPPER LEVEL TROUGH IN PLACE ACROSS
THE SE US WILL BEGIN TO LIFT OVERNIGHT WITH FLOW BECOMING ZONAL. A
SERIES OF SHORT WAVES WILL MOVE OVER THE STATE THROUGH THE FLOW AS
IT BECOMES MORE SW FOR SUN NIGHT AND MON. SFC HIGH PRESSURE WILL
CONTINUE TO RIDGE ACROSS THE AREA TONIGHT AS AN AREA OF LOW PRESSURE
DEVELOPS IN THE WESTERN GULF AND A DRY BOUNDARY STALLS ACROSS
NORTHERN FL. A TROUGH OF LOW PRESSURE WILL DEVELOP ACROSS THE GULF
AND OVER THE STATE ALONG THE BOUNDARY FOR SUN NIGHT AND MON
ALLOWING FOR A SLIGHT CHANCE OF RAIN SUN NIGHT AND A CHANCE OF
RAIN MONDAY. HIGH CLOUDS WILL BEGIN TO STREAM OVER THE AREA
TONIGHT...WITH SKIES BECOMING MOSTLY CLOUDY BY LATE SUN AND
REMAINING MOSTLY CLOUDY THROUGH MONDAY. WITH THE INCREASING
CLOUDS...HAVE LEANED TOWARD THE WARMER NAM NUMBERS FOR TONIGHT
WITH LOWS EXPECTED IN THE MID 30S NORTH TO LOWER 40S INLAND AND
AROUND 50 COASTAL CENTRAL AND SOUTH. HIGHS SUNDAY EXPECTED IN THE
MID 60S NORTH TO MID 70S SOUTH. LOWS SUN NIGHT HAVE LOWER 40S
NORTH TO AROUND 50 INLAND AND MID 50S COASTAL CENTRAL AND SOUTH.
HIGHS MONDAY AROUND 70 NORTH TO THE LOWER 80S SOUTH.
.LONG TERM (MON NIGHT-SAT)...RATHER ACTIVE MID/UPPER LEVEL PATTERN
WILL CONTINUE THROUGH THE PERIOD WITH A SERIES OF SHORTWAVES MOVING
ACROSS THE EASTERN U.S. THERE WILL BE A CHANCE OF RAIN FOR MONDAY
NIGHT THROUGH WEDNESDAY THEN A COLD FRONT IS EXPECTED TO SWEEP
ACROSS THE REGION WEDNESDAY NIGHT. BEST CHANCES OF RAIN WILL BE
ACROSS THE NATURE COAST DURING THE PERIOD CLOSER TO THE MID/UPPER
LEVEL ENERGY. BEHIND THE FRONT HIGH PRESSURE WILL BUILD IN FOR THE
END OF THE WEEK BRINGING FAIR DRY WEATHER. TEMPERATURES ARE
EXPECTED TO BE AROUND TO A FEW DEGREES ABOVE NORMAL FOR MOST OF THE
PERIOD...EXCEPT A FEW DEGREES BELOW NORMAL THURSDAY THROUGH FRIDAY
BEHIND THE FRONT.
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH SUNDAY.
&&
.MARINE...PRESSURE GRADIENT WILL CONTINUE TO RELAX THROUGH THE NIGHT
AS LOW PRESSURE DEVELOPS OVER THE WESTERN GULF AND THE BOUNDARY
STALLS ACROSS THE NORTHERN GULF. A WEAK TROUGH OF LOW PRESSURE WILL
REMAIN ACROSS THE WATERS THROUGH WED...WITH A COLD FRONT PUSHING
THROUGH THE WATERS WED NIGHT AND THU. ONCE WINDS SUBSIDE BELOW SCEC
LEVEL THIS EVENING...WINDS SHOULD REMAIN LIGHT THROUGH TUESDAY AND
THEN INCREASE TO NEAR ADVISORY LEVELS AGAIN FOR TUE NIGHT THROUGH
THU ALONG AND AHEAD OF THE FRONT.
&&
.FIRE WEATHER...RED FLAG WARNING WILL CONTINUE THROUGH 8PM THIS
EVENING. DRY CONDITIONS WILL CONTINUE ACROSS THE AREA FOR SUNDAY
DESPITE SOME INCREASED HIGH CLOUD COVER WITH HUMIDITIES EXPECTED TO
FALL BELOW 35 PERCENT FOR 4+ HOURS. WILL UPGRADE THE WATCH CURRENTLY
IN PLACE TO A WARNING. MOISTURE WILL INCREASE ACROSS THE AREA FOR
MONDAY WITH HUMIDITIES EXPECTED TO FALL TO NEAR 35 PERCENT ACROSS
INLAND AREAS. WILL MONITOR THIS BUT ATTM NO WATCHES OR WARNINGS WILL
BE REQUIRED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 44 67 52 77 / 10 10 20 30
FMY 47 75 55 83 / 10 10 20 30
GIF 43 68 53 78 / 10 10 20 30
SRQ 48 69 52 78 / 10 10 20 30
BKV 36 66 43 75 / 10 10 30 40
SPG 54 67 58 75 / 10 10 20 30
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR CHARLOTTE-
CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
RED FLAG WARNING FROM 11 AM TO 8 PM EDT SUNDAY FOR CHARLOTTE-
CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
GULF WATERS...SMALL CRAFT EXERCISE CAUTION UNTIL 10 PM EDT THIS EVENING FOR
BONITA BEACH TO ENGLEWOOD OUT 20 NM-ENGLEWOOD TO TARPON
SPRINGS OUT 20 NM-TAMPA BAY WATERS-TARPON SPRINGS TO
SUWANNEE RIVER OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR BONITA
BEACH TO ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON
SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE RIVER
OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE...24
LONG TERM/AVIATION...69Hazardous weather outlook, Apr 7, 5:06 AM EDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 506 AM EDT SAT APR 7 2007 FLZ039-042-043-048-071400- LEVY-CITRUS-SUMTER-HERNANDO- 506 AM EDT SAT APR 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...EXCESSIVE COLD IMPACT... TEMPERATURES WILL DROP INTO THE LOWER TO MIDDLE 30S OVERNIGHT TONIGHT. THESE COLD TEMPERATURES MAY STRESS SENSITIVE VEGETATION...ESPECIALLY TENDER TROPICAL PLANTS. RESIDENTS MAY WISH TO COVER OR MOVE PLANTS INDOORS THIS EVENING. ...RIP CURRENT IMPACT... THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. GUSTY NORTHWESTERLY WINDS WILL CAUSE CHOPPY CONDITIONS ALONG THE COAST TODAY. THIS WILL RESULT IN STRONGER THAN NORMAL RIP CURRENTS. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. ...WIND AND SEA IMPACT... NORTHWESTERLY WINDS OF 15 TO 20 KNOTS NEAR SHORE...AND AROUND 20 KNOTS OFFSHORE WILL POSE HAZARDS TO SMALLER CRAFT TODAY. WINDS AND SEAS SHOULD BEGIN TO SUBSIDE OVERNIGHT. ...FIRE WEATHER IMPACT... VERY DRY AIR WILL RESULT IN RELATIVE HUMIDITY VALUES OF BETWEEN 20 AND 25 PERCENT FOR SEVERAL HOURS THIS AFTERNOON. A RED FLAG WARNING WILL REMAIN IN EFFECT THROUGH 8 PM TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. DRY AIR WILL CONTINUE TO RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS ON SUNDAY. MOISTURE WILL INCREASE ON MONDAY AS A WEAK FRONTAL BOUNDARY LIFTS NORTHWARD ACROSS THE REGION. A COLD FRONT WILL APPROACH THE REGION LATE WEDNESDAY OR WEDNESDAY NIGHT. A LINE OF SHOWERS AND THUNDERSTORMS MAY ACCOMPANY THIS FRONT...AND SOME OF THE STORMS COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FLZ049>052-055>057-060>062-065-071400- PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS- SARASOTA-DE SOTO-CHARLOTTE-LEE- 506 AM EDT SAT APR 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... THERE IS A MODERATE RISK OF RIP CURRENTS TODAY NORTH OF ENGLEWOOD. GUSTY NORTHWESTERLY WINDS WILL CAUSE CHOPPY CONDITIONS ALONG THE COAST TODAY. THIS WILL RESULT IN STRONGER THAN NORMAL RIP CURRENTS. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. ...WIND AND SEA IMPACT... NORTHWESTERLY WINDS OF 15 TO 20 KNOTS NEAR SHORE...AND AROUND 20 KNOTS OFFSHORE WILL POSE HAZARDS TO SMALLER CRAFT TODAY. WINDS AND SEAS SHOULD BEGIN TO SUBSIDE OVERNIGHT. ...FIRE WEATHER IMPACT... VERY DRY AIR WILL RESULT IN RELATIVE HUMIDITY VALUES OF BETWEEN 20 AND 25 PERCENT FOR SEVERAL HOURS THIS AFTERNOON. A RED FLAG WARNING WILL REMAIN IN EFFECT THROUGH 8 PM TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. DRY AIR WILL CONTINUE TO RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS ON SUNDAY. MOISTURE WILL INCREASE ON MONDAY AS A WEAK FRONTAL BOUNDARY LIFTS NORTHWARD ACROSS THE REGION. A COLD FRONT WILL APPROACH THE REGION LATE WEDNESDAY OR WEDNESDAY NIGHT. A LINE OF SHOWERS AND THUNDERSTORMS MAY ACCOMPANY THIS FRONT...AND SOME OF THE STORMS COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JILLSON
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.